# SDR C77A2019112600003

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 170236501404109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED INSIDE THE P/N 170-2365-01-404-109 AFT WI-FI (ATG) ANTENNA FITTING/SKIN DOUBLER. REFERENCE FIGURE 1 FOR DETAILS AFTER DAMAGE REMOVAL. THE AFT WI-FI (ATG) ANTENNA FITTING WAS INSTALLED BY STC ST03904AT AND CANNOT BE DISPOSITIONED BY EMBRAER.  THIS EO IS BEING RELEASED TO REMOVE THE DAMAGED FITTING AND REPLACE IT WITH A NEW FITTING USING THE APPROVED INSTALLATION DRAWINGS FROM THE STC AS A REFERENCE. THEREFORE, AFTER INSTALLATION OF THE NEW FITTING THE RESULTING CONFIGURATION WILL BE THE SAME AS THE ORIGINAL STC INSTALLATION AND THE SUPPLEMENTAL INSPECTION OF THE AFT WI-FI (ATG) ANTENNA FITTING REQUIRED BY THE STC REMAIN VALID.  THIS INSPECTION IS BEING FORECASTED BY COMPASS EO E175-53MA-003.2 AND THE INITIAL INSPECTION WILL BE DUE 17,700 CYCLES AFTER THE ORIGINAL INSTALLATION OF THE AFT WI-FI (ATG) ANTENNA ON AIRCRAFT 619CZ BY COMPASS EO E175-53MA-003 REV 2.  COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MAJOR REPAIR. EO E175-53MR-470 IS BEING ACCOMPLISHED UNDER WO 2791915
